# SDR CALA2024051301464

- Difficulty date: May 10, 2024
- Submitted: May 13, 2024
- Operation: Air carrier
- Aircraft: N654UA
- Make and model: Boeing 767322
- Aircraft serial: 25392
- Aircraft time: 121,768 hours, 18,988 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 146T32621
- Condition: Corroded
- Location: Bs 1202-1228
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

B767-53-3-7108 STA1197+132 TO 1219 S38L FUSELAGE EXT SKIN FOUND BULGED.  FUSELAGE EXTERIOR SKIN AT STA 1202 TO STA 1228 STR 34L - 39R. REPAIRED AS PER ECRA 5360-01802 REV- PART 1, ITEM 1, INTERIM REPAIR. REFERENCE LPS 7917391 AND 7917496 FOR INSPECTION REQUIREMENT DIPS. ECRA5360-01802 REV - PART 1 ITEM 3 , LP7917454 AND LP7917496 CREATED FOR INSPECTION REQUIREMENT.   FUSELAGE EXTERIOR SKIN AT STA1202-STA1228 STR 34L-39R REPAIRED AS PER ECRA5360-01802 REV - PART 1 ITEM 1 INTERIM REPAIR ATTACH MAINTENANCE WORK SHEET FORM 44.0008 ITEM 1 TO ITEM 53 ACCOMPLISHED AND REPEAT INSPECTION.
